I got the shot 2 weeks before my period was supposed to come. The nurse told me I should still get my period. Now it's 3 weeks after I got the shot and I'm spotting. Could this be a sign of pregnancy? I had unprotected sex during the first week after I got the shot so now I'm scared.
Yes you could be pregnant, because if you're not within the first 5 days of you period when you get the shot, then you need to use extra protection for 7 days.
If you were around 2 weeks before your period, then you would also have likely been around your most fertile time.
Aside from that, most people do not have periods on Depo. They may get some interim hormonal bleeding until they've had 2/3 shots, but after that many have no bleeding at all whilst on Depo.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2014 • 2 answers
Posted 17 Nov 2014 • 2 answers
Posted 25 Mar 2015 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 23 Jun 2015 • 1 answer